# SDR SWIA200616302

- Difficulty date: February 22, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 13,924 hours, 18,429 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 12064207611
- Part serial: 120065
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 5,545 hours, 7,419 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS SELECTD TO 45 FLAPS ONLY EXTENDED TO 25 DEG.  REPLACED FLAP CONTROL HANDLE.  OPERATIONAL CHECK GOOD.
